Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and rage...Ruth

Posted by JohnL on June 7, 1999, at 19:14:02

In reply to Re: Serzone and rage...Ruth, posted by Phil on June 7, 1999, at 16:38:39

> > >
> > >Phil,
> >
> > I cracked up when I read that you had a pharmo
> > appointment in 2 hours! I have an appt. with
> > a doctor in less than an hour! (i'm not laughing
> > that you're feeling so miserable--just the absurdity
> > of having your brain chemistry jerked around--the
> > craziness of it just strikes me, b/c I'm feeling
> > so similarly).
> > You've certainly tried alot of stuff. I thought
> > about it today--how alot of us in this newsgroup
> > have struggled with how hard it is to change medicines
> > and trying to find the right one. I wonder if it's
> > more difficult than it used to be because there
> > are so many different options now, and also the
> > newer drugs seem to have shorter half lives which
> > makes the withdrawals so much more intense. (?)
> > Please do share whatever you find out today.
> > I'm going to ask my hmo to refer me to a psychiatrist
> > b/c so far all this experimentation has been with
> > a regular practicioner--a different one each time.
> > I really feel like I need some specialized attention
> > on this issue. I'll let you know how it goes with
> > the doc. today too. I still feel unsure if I
> > shouldn't give serzone more time (it's only been
> > a week), and sometimes I take it and feel better,
> > sometimes I take it and swear I feel worse. I'm
> > really confused. I thought today that maybe I
> > should try taking it at the exact same time of
> > the day, that maybe b/c of the short half life causes
> > me to go through little mini-withdrawals between
> > doses? I know I'm grasping at straws. The bottom
> > line is I aint no psychiatrist and I need one to help
> > me answer my questions...
> > Look forward to hearing from you--Ruth
> >

I remember reading somewhere that serzone has a very sensitive and narrow therapeutic window, which varies from person to person. I remember seeing a chart that showed how serzone was therapeutic up to a point, but beyond that point it was counter-therapeutic. I've been so many places on the net studying I can't remember where I saw it. And it doesn't seem to be widely known. The trick with serzone is to move up slowly and stay at each increased dose for 2 or 3 weeks before moving up again. If you start feeling better, don't be in a hurry to move up more, you might actually ruin it. Fine-tune that narrow window of opportunity. Having said that, I didn't know this until after I too had a lousy time with serzone, probably because I moved up too fast in dose. I swear I got more depressed with each dosage increase. It wasn't my imagination, and it wasn't my depression, it was definitely the drug. It's hard to find anyone happy with serzone. Have to admit though, I had good sleep and great sex on it, and I miss that. Days were terrible though. Despair, lethargy, apathy. I took notes on my feelings on serzone, and it scares me now to review them and see how far gone I was. But like I said, I think I approached this finicky drug all wrong. And I suspect most everyone else is too. By the way, "Zolimp"...good one! Take care, hang in there, seems we all learn together. JohnL.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:7087